Flat Modules and Grobner Bases over Truncated Discrete Valuation Rings (Japan-Korea joint seminar on number theory and related topics 2008) Flat Modules and Groebner Bases over Truncated Discrete Valuation Rings

この論文にアクセスする

この論文をさがす

著者

抄録

We present basic properties of Gröbner bases of submodules of a free module of finite rank over a polynomial ring <I>R</I> with coefficients in a graded truncated discrete valuations ring <I>A</I>. As an application, we give a criterion for a finitely generated <I>R</I>-module to be flat over <I>A</I>. Its non-graded version is also given.

収録刊行物

  • Interdisciplinary Information Sciences

    Interdisciplinary Information Sciences 16(1), 33-37, 2010

    東北大学

各種コード

  • NII論文ID(NAID)
    110009794871
  • NII書誌ID(NCID)
    AA11032627
  • 本文言語コード
    ENG
  • 資料種別
    departmental bulletin paper
  • ISSN
    1340-9050
  • データ提供元
    NII-ELS  IR  J-STAGE 
ページトップへ